# SDR AALA991356

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201919
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON CEILING IN FRONT OF AFT CABIN DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY ON CEILING IN FRONT OF AFT CABIN DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
